# SDR SIMA0751

- Difficulty date: March 16, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5045 - CREW REPORTED INTERIOR EMERGENCY LIGHTS WORKING INTERMITTENTLY.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT AND FOUND EMERGENCY LIGHT AT SEAT 8BC FLICKERING.  BULB WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
